MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROXIMAL REAMER 28MM; RECLAIM INSTRUMENTS : REAMERS

DEPUY IRELAND - 9616671 RECLAIM PROXIMAL REAMER 28MM; RECLAIM INSTRUMENTS : REAMERS
Model Number 2975-28-105
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reclaim hip revision (b)(6) 2020.During reaming of the proximal body the loose parts of the coloured rings were noticed.They used extra pulse lavage to decrease the risk of parts in the patient.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).All medical device reports associated with the same/similar device(s) and visual shaved/delaminated were reviewed.It was determined visual shaved/delaminated has not caused or contributed to any deaths or serious injuries within the time period of (b)(6) 2018 ¿ (b)(6) 2022.In total, there have been zero serious injuries and zero deaths reports related to visual shaved/delaminated in the last 4.5 years.Based on the data, the likelihood of a death or serious injury occurring as a result of the failure is remote; therefore, visual shaved/delaminated associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).All medical device reports associated with the same/similar device(s) and insert product experience code were reviewed.It was determined insert product experience code has not caused or contributed to any deaths or serious injuries within the time period of jan 1, 2018 ¿ july 11 2022.In total, there have been zero serious injuries and zero deaths reports related to insert product experience code in the last 4.5 years.Based on the data, the likelihood of a death or serious injury occurring as a result of the failure is remote; therefore, insert product experience code associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.

Brand Name
RECLAIM PROXIMAL REAMER 28MM
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11024762
Report Number1818910-2020-27127
Device Sequence Number981725
Product Code HTO
UDI-Device Identifier10603295156253
UDI-Public10603295156253
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-28-105
Device Catalogue Number297528105
Device Lot NumberSO2004526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2020
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/21/2021
06/16/2022
06/16/2022
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/26/2021
07/11/2022
07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown